# SDR USAA2015031600006

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 44,987 hours, 16,691 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3582
- Condition: Failed
- Location: Apu Bay
- Part time: 16,961 hours, 9,358 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & FUMES ENTERED COCKPIT & CABIN ON APU AUTO SHUTDOWN.  CREW REPORTED AN ACRID OILY SMELL & HAD EYE & NOSE IRRITATION.  FOUND APU FAILED INTERNALLY.  ACCOMPLISHED JCS 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY 26L00021002, APU SMELL IN CABIN 26L00021004, DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS & 26L31049003.  REMOVAL & INSTALLATION APU.
